# SDR CA981125007

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23088002A
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 4,501 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, NR 1 DC GENERATOR FAILED.  RESET, BUT THERE WAS AN ELECTRICAL SMELL IN THE COCKPIT.  INSPECTION FOUND A NR 1 GENERATOR BEARING HAD FAILED.
